MathSciNet Relay Station
MathSciNet bibliographic data
MR1778505 94B27 (11T71 14G50 94A55)
Voloch, José Felipe; Walker, Judy L. Euclidean weights of codes from elliptic curves over rings. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5063–5076 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement